# SDR AALA20141229002

- Difficulty date: December 29, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- Aircraft time: 95,048 hours, 15,018 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: CHA5031
- Part serial: 44269
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R4 DOOR EMER LIGHT SIGN INOPERATIVE.  R & R POWER SUPPLY M1210 IAW AMM 33-51-07.  OPERATIONS CHECKED GOOD.
